# SDR CA070824005

- Difficulty date: July 30, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 31,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 373Q2277
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE FLYING BOTH HYDRAULIC PUMP LIGHTS CAME ON.  THE AIRCRAFT LANDED USING ITS BACKUP SYSTEM.  IT WAS FOUND THAT THE HYDRAULIC LINE THAT RUNS BETWEEN THE PUMP AND FILTER ON THE LT NACELLE.  THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE LEAK CAME FROM A SPOT WHERE THE LINE WAS CLAMPED. (TC NR 20070824005)
